Numerous medications have been associated with Stevens-Johnson syndrome (SJS), a painful skin condition that can kill or permanently injure people.
Onfi, Dilantin, Depakote and Levaquin may cause SJS.
Onfi is a medication prescribed to treat seizures associated with a form of epilepsy called Lennox-Gastaut Syndrome. The likelihood of an Onfi user developing SJS is even greater during the first eight weeks of use or when restarting use of the drug. The U.S. Food and Drug Administration (FDA) issued a warning in 2013 about the association between Onfi and SJS, and the drug’s label was updated.
Dilantin (phenytoin) is an antiepileptic drug used to control certain types of seizures. Dilantin was approved by the FDA in 1953 and works by slowing down impulses sent to the brain.
Depakote is also used to treat some seizure disorders, sometimes used in combination with other seizure medications. Depakote is also prescribed to treat acute manic episodes associated with bipolar disorder and to prevent migraine headaches.
Levaquin (levofloxacin) is an antibiotic drug that fights bacterial infections of the skin, sinuses, bladder, kidneys, and prostrate. Levaquin may also treat bronchitis, pneumonia and anthrax exposure.
Contact the unsafe drug lawyers at Anapol Schwartz immediately if you or your loved one developed SJS while taking Onfi, Dilantin, Depakote, or Levaquin. SJS can be deadly, and patients deserve justice.
Call now: (888) 225-0404